On stratifications for planar tensegrities with a small number of vertices

Oleg Karpenkov, Jan Schepers, Brigitte Servatius

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)305-322
JournalArs Mathematica Contemporanea
Volume6
Issue number2
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

On stratifications for planar tensegrities with a small number of vertices. / Karpenkov, Oleg; Schepers, Jan; Servatius, Brigitte.

In: Ars Mathematica Contemporanea, Vol. 6, No. 2, 2013, p. 305-322.

Research output: Contribution to journalArticleResearchpeer-review

Karpenkov, Oleg ; Schepers, Jan ; Servatius, Brigitte. / On stratifications for planar tensegrities with a small number of vertices. In: Ars Mathematica Contemporanea. 2013 ; Vol. 6, No. 2. pp. 305-322.
@article{a7f2f4d94115468cb6b90621c47bee11,
title = "On stratifications for planar tensegrities with a small number of vertices",
author = "Oleg Karpenkov and Jan Schepers and Brigitte Servatius",
year = "2013",
language = "English",
volume = "6",
pages = "305--322",
journal = "Ars Mathematica Contemporanea",
issn = "1855-3966",
publisher = "DMFA Slovenije",
number = "2",

}

TY - JOUR

T1 - On stratifications for planar tensegrities with a small number of vertices

AU - Karpenkov, Oleg

AU - Schepers, Jan

AU - Servatius, Brigitte

PY - 2013

Y1 - 2013

UR - http://amc-journal.eu/index.php/amc

UR - http://amc-journal.eu/index.php/amc/article/view/299/222

M3 - Article

VL - 6

SP - 305

EP - 322

JO - Ars Mathematica Contemporanea

JF - Ars Mathematica Contemporanea

SN - 1855-3966

IS - 2

ER -